PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 1 | 35-45
Tytuł artykułu

Valeurs critiques asymptotiques d'une fonction définissable dans une structure o-minimale

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
We prove that the set of asymptotic critical values of a $C^1$ function definable in an o-minimal structure is finite, even if the structure is not polynomially bounded. As a consequence, the function is a locally trivial fibration over the complement of this set.
Rocznik
Tom
75
Numer
1
Strony
35-45
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-28
poprawiono
2000-02-10
Twórcy
autor
  • LAMA, Université de Savoie, 73376 Le Bourget du Lac Cedex, France
Bibliografia
  • [1] J. Bochnak, M. Coste and M. F. Roy, Real Algebraic Geometry, Ergeb. Math. Grenzgeb. 36, Springer, 1998.
  • [2] L. van den Dries, Tame Topology and o-Minimal Structures, London Math. Soc. Lecture Note Ser. 248, Cambridge Univ. Press, 1988.
  • [3] L. van den Dries and C. Miller, Geometric categories and o-minimal structures, Duke Math. J. 84 (1996), 497-540.
  • [4] K. Kurdyka, On a subanalytic stratification satisfying a Whitney property with exponent 1, in: Real Algebraic Geometry (Rennes, 1991), Lecture Notes in Math. 1524, Springer, 1992, 316-322.
  • [5] K. Kurdyka, On gradients of functions definable in o-minimal structures, Ann. Inst. Fourier (Grenoble) 48 (1998), 769-783.
  • [6] K. Kurdyka, T. Mostowski and A. Parusiński, Gradient conjecture in o-minimal structures, en préparation.
  • [7] K. Kurdyka, P. Orro and S. Simon, Semialgebraic Sard theorem for generalized critical values, preprint, Univ. Savoie, 1999.
  • [8] T. L. Loi and A. Zaharia, Bifurcation sets of functions definable in o-minimal structures, Illinois J. Math. 42 (1998), 449-457.
  • [9] C. Miller, Exponentiation is hard to avoid, Proc. Amer. Math. Soc. 122 (1994), 257-259.
  • [10] R. S. Palais, Lusternik-Schnirelman theory on Banach manifolds, Topology 5 (1966), 115-132.
  • [11] A. Parusiński, On the bifurcation set of complex polynomial with isolated singularities at infinity, Compositio Math. 97 (1995), 369-384.
  • [12] P. J. Rabier, Ehresmann fibrations and Palais-Smale conditions for morphisms of Finsler manifolds, Ann. of Math. 146 (1997), 647-691.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z1p35bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.